# SDR ASAA0852908

- Difficulty date: May 6, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 4,712 hours, 1,423 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007021
- Part serial: P7443
- Condition: Leaking
- Part time: 4,712 hours, 1,423 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING TROUBLESHOOTING FOR SOURCES OF CABIN ODOR FOUND APU LOAD COMPRESSOR WITNESS HOLE TO HAVE OIL.  OIL WAS PRESENT ABOVE CHECK VALVE ALSO.  REPLACED APU.  OP & LEAK CHECKS GOOD.
